Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Should a hypertensive having chronic bronchial asthma, gastrointestinal problem and anxiety continue taking clopidogral tablets ?

I am a Hypertension patient & taking one Telvas 20 after breakfast and one Nebicard 2.5 tablet regularly since three years. Besides I am a chronic Br. Asthmatic patient and inhalling Budamate 200 SOS. Due to chronic Dysentry i am having gastro intestinal problem frequently for which i am not taking any medicines regularly. Plagerine 75 one tablet is consumed by me regularly as prescribed by an physician since last two and half years. Please suggest wheather to continue clopidogral tablets further or not. Due to anxiety i am also continuing one clonozepam 0.75 mg tablet daily. D.P.Karan Baripada Orissa India
Asked On : Fri, 16 Mar 2012
Answers:  2 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
clopidogrel is anti platlet drug which is commonly prescribed to all hypertension and angina patients .
Commonly we use ecosprin , but as you are asthma case , instead of ecosprin , clopidogrel is prescribed .
However consider following thins in addition
1 if you have only BP and no angina , ECG normal , no past history pf heart attack or surgery , you can safely omit clopidogrel after cardiologist consultation in person
2 for gastro intestinal problems consider antacid or drugs which are commonly used for that .
Answered: Fri, 6 Apr 2012
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Thanks for your query.
Plagerine 75 is clopidogrel and is a blood thinner prescribed to patients to prevent any chance of getting blood clot causing heart problem.
Also you are having hypertension for which you are taking medicines.
If you want to stop clopidogrel then you should consult your Cardiologist first and if he feels you can stop then on his advice you may do so.
Please do not alter dose or stop medicines on your own.
Take care.
Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor